# SDR FDEA202203120488

- Difficulty date: March 12, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N584FE
- Make and model: Doug MD-11F
- Aircraft serial: 48436
- Aircraft time: 91,699 hours, 21,497 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Mlg
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER TAKE OFF, RAISED THE GEAR AND HAD AN UNSAFE  LEFT MAIN INDICATION BOTH ON THE INDICATOR AND  SYNOPTIC PAGE. QRH FOLLOWED AND AFTER RAISING THE  GEAR A SECOND TIME WE GOT A SAFE INDICATION.  SUSPECT SENSOR WAS ICED OR COVERED DUE TO THE SNOW  STORM AND THE A/C SITTING ON THE RAMP IN MEM.   NTERROGATED PSEU REF. FIM-31-71-00. NO FAULTS NOTED.  PERFORMED FIM-32-30-03. NO FAULTS.  COMPLIED WITH TEST OF PROXIMITY SENSORS AMM-32-61-15. NO FAULTS INDICATED. NO HISTORY OF DISCREPANCY LAST 30 DAYS, SYSTEM OKAY FOR SERVICE.
